Low Temperature Physics: 46, 869 (2020); https://doi.org/10.1063/10.0001556
Fizika Nizkikh Temperatur: Volume 46, Number 8 (August 2020), p. 1028-1032 ( to contents , go back )
On the theory of systems with substitutionalnon-Hermitian disorder
Y.V. Skrypnyk1 and V.M. Loktev1,2
1Bogolyubov Institute for Theoretical Physics of the National Academy of Sciences of Ukraine Kyiv 03143, Ukraine
2National Technical University of Ukraine “Igor Sikorsky Kyiv Polytechnic Institute”Kyiv 03056, Ukraine
Received May 12, 2020, published online June 22, 2020
A novel family of disordered systems is proposed. This family belongs to the class of systems containing random substitutional non-Hermitian impurities. We limit our consideration to a rather simple case when the pres-ence of substitutional point defects results in the model Hamiltonian featuring a diagonal disorder. In contrast to known models of non-Hermitian impurities, the nonzero density of states for each isolated from the host impurity is restricted to a continuous band of finite width.A method to construct corresponding impurity Hamiltonians is provided.
Key words: non-Hermitian impurity, locator, local density of states, disorder.